# SDR ASAA2024030848400

- Difficulty date: March 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 16ABC IS INOP. GROUNDED - YES. REMOVED + REPLACED EMERGENCY POWER SUPPLY M1694 AT SEAT ROW 16ABC, OPS CHECK GOOD. IAW B737-900 AMM 33-51-06-900-806.
